Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I am planning to begin using dietary antioxidants on order to strengthen my immune system. It got weaker and I am ill occasionally. I would like to know, however, whether those antioxidants have some side effects. It would be good to know before taking them. Thanks for all your replies.

Loading...

Hello to you too. Many people use dietary antioxidants. I would suggest you first to try with vegetables and fruit. They are rich with antioxidants. Supplements can have side effects. They can cause allergic reactions or interact with medications if you use any. In that way, your health will only get worse. The products may also not be standardized and that can also cause side effects. The effects of long-term use are not known. I think it would be best to consult with a doctor or a pharmacist. Good luck!
Reply

Loading...

Hi,
Well many people use antioxidants these days. And as every product these have some side effects as well. Some say that dietary antioxidants have an effect on diseases and that they are increasing mortality in humans. However, as I understand, this only happens in small number of people that have problem with culminating toxicity in their body. You can mention this to your doctor because he might have more information on this so you could run some tests if necessary. On the other hand dietary antioxidants have many medical benefits, and I think they outweighed the small possibility of bad influence of antioxidants.
Have you used any dietary antioxidants ever before? Do you have a plan or just searching for info?
Reply

Loading...